# SDR UIEA2020022870339

- Difficulty date: February 27, 2020
- Submitted: February 28, 2020
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 79,814 hours, 17,618 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Line
- Part number: 13252M37G01
- Condition: Leaking
- Location: Oil Cooler
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND LEAK NEAR # 1 ENG IDG.( FOUND LEAK AT UNION ON TUBE BETWEEN OIL COOLER & IDG PRESSURE RELIEF VALVE, REMOVED AND REPLACED OIL COOLER TUBE I.A.W AMM 24-11-18, PERFORMED ENGINE RUN I.A.W AMM 71-00-00. OPS CHECK GOOD, NO LEAKS NOTED. )
